# SDR YENA2019100950570

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 43,107 hours, 14,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL LOCATED F66-FR68 LH SIDE ST AFT GALLEY AREA; REMOVED CORROSION ON LOWER SILL LOCATED F66-FR68 LH SIDE ST AFT GALLEY AREA.  OUT OF LIMITS AFTER REMOVAL.  REMOVED ABD REPLACED LOWER SILL.  WORK PERFORMED ON  AEROMAN N/R 2019-285275.
